# SDR ASAA2014101009339

- Difficulty date: October 10, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 1,824 hours, 550 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 HF FAILED ENROUTE. ACFT GROUNDED.  VERIFIED, CYCLED NR 2 HF CIRCUIT BREAKER AND FREQUENCY RESTORED, NO HISTORY PAST 90 DAYS.  ACCOMPLISHED HF CHECK IAW FIM 23-11, TASK 801, COMMS CHECKED NORMAL.
